# SDR ASAA2015110513659

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 27,923 hours, 8,545 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED AT FL 360.  SWITCHED TO ALTN IAW CHECKLIST.  AUTO FAIL LIGHT EXTINGUISHED.  PRESSURIZATION NORMAL IN ALTN MODE.  ACFT GROUNDED.  REF FIM 21-31, TASK 801.  PERFORMED CPC BITE TEST ON BOTH NR 1 AND NR 2 CONTROLLERS.  FOUND NO FAULTS ON NR 2.  FOUND FAULT CODE 32 ON NR 1.  CLEARED FAULTS AND BITE CHECK NOW PASSED.
